Tapering Nolva After Gyno Symptoms Resolved

  1. KD1
    KD1 is offline
    Registered User
    KD1's Avatar
    Join Date
    Jun 2005
    Age
    43
    Posts
    329
    Answers
    0

    Tapering Nolva After Gyno Symptoms Resolved


    Ok so Ive been on 60mg Nolva since those initial pre-gyno symptoms for the last 4 days. Pretty much symptoms are gone, but will stay on 60mg for another 3 days.

    At that point how should I taper in order to minimize E-Rebound?

    I was thinking each week dropping it like this...
    Wk 1 : 60mg ( what Im in now )
    Wk 2 : 40 mg
    Wk 3 : 20 mg
    Wk 4 : 10 mg.

    Or any other suggestions appreciated.

    Also when would it be safe to start another cycle? Something mild like T-Bol or Var.

  2. KD1
    KD1 is offline
    Registered User
    KD1's Avatar
    Join Date
    Jun 2005
    Age
    43
    Posts
    329
    Answers
    0


    Anyone? I guess I will just stick to my gameplan then.
  3. Board Supporter
    punta's Avatar
    Join Date
    Dec 2004
    Posts
    367
    Answers
    0


    If the symptoms are gone taper down to 20mg for another 3-5 days. That is if they are completely gone.
    •   
       

  4. Board Supporter
    wastedwhiteboy2's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jun 2004
    Age
    40
    Posts
    2,988
    Answers
    0


    I dont see a problem with playing it safe and doing a complete pct style taper. keep in mind the long halflife of nolva.
  5. Registered User
    50joe's Avatar
    Join Date
    Mar 2003
    Age
    32
    Posts
    119
    Answers
    0


    ATD have the benefit of NOT causing estrogen rebound? (Dr. D mentioned this before, don't have link handy right now)

    So couldn't you reverse taper with some increasing ATD doses as you bring down the Nolva dose to keep everything in check?
  6. KD1
    KD1 is offline
    Registered User
    KD1's Avatar
    Join Date
    Jun 2005
    Age
    43
    Posts
    329
    Answers
    0


    I dont want to take ATD, that may have caused the problem in the 1st place!
  7. Registered User
    charliewat's Avatar
    Join Date
    Oct 2004
    Age
    34
    Posts
    131
    Answers
    0


    whats up with a product at Nutraplanet called Predator? would this be a PCT product or no?
  8. Registered User
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,372
    Answers
    0


    Quote Originally Posted by charliewat
    whats up with a product at Nutraplanet called Predator? would this be a PCT product or no?
    Pretty darn sure Predator is a generic clone of MaxLmg......so NOT a PCT product.
  •   

      
     

Similar Forum Threads

  1. nolva or AI for gyno symptoms on cycle?
    By doodz in forum 35 and Older
    Replies: 3
    Last Post: 07-25-2013, 09:10 AM
  2. Light gyno symptoms after tren+sdrol cycle
    By bigred869 in forum Anabolics
    Replies: 2
    Last Post: 06-03-2010, 12:36 AM
  3. 12 weeks after massfx/hypx2.. gyno symptoms???
    By Blitzkrag in forum Supplements
    Replies: 14
    Last Post: 12-04-2009, 07:42 PM
  4. gyno symptoms after 3 days
    By xterra in forum Cycle Info
    Replies: 3
    Last Post: 03-13-2006, 01:03 PM
  5. Replies: 1
    Last Post: 03-20-2005, 11:21 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in